# SDR ASAA2019052229458

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,932 hours, 11,777 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"LEFT FMC FAIL". GROUNDED - YES. OPENED, THEN RESET 1 EA C/B ON P18-2 A6. FMC LEFT OPS NML REF FIM 34-61 TASK 836. ETOPS GND VERIFICATION TESTS PASS.
